Previous |  Up |  Next

Article

Title: Über den zum Kurvenpaar der Regelfläche konjugierten Komplex (German)
Title: On couples of curves on ruled surfaces of conjugate komplexes (English)
Author: Vala, Josef
Language: German
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 93
Issue: 1
Year: 1968
Pages: 47-63
.
Category: math
.
MSC: 53-01
idZBL: Zbl 0153.51102
idMR: MR0235468
.
Date available: 2009-09-23T07:57:56Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/108657
.
Reference: [1] M. Barner: Doppelverhältnisscharen auf Regelflächen.Math. Zeitschr., Bd. 62, 1955, S. 50-93. Zbl 0064.16103, MR 0074036
Reference: [2] П. И. Koбанцов: Teория комплексов.Kиев 1963.
Reference: [3] O. Mayer: Études sur 1es surfaces réglées.Bull. fac. de s\c tiin\c te din Cernauti, vol II, 1926, p. 1-33.
Reference: [4] A. Terracini: Direttrici congiunte di una rigata.Rend. del Sem. Mat. Univ. e Polytecnico di Torino, vol. 9, 1949-50, pp. 325-342. MR 0040745
Reference: [5] J. Vala: Spezielle Doppelverhältnisscharen auf Regelflächen.Mat.-fyz. časopis Bratislava, 15, 1965, str. 126-142. Zbl 0133.14702, MR 0217710
.

Files

Files Size Format View
CasPestMat_093-1968-1_6.pdf 1.539Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo